# SDR USAASB97285

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUND THE AISLE EMERGENCY LIGHTS IN FIRST CLASS CABIN OPERATE INTERMITTENTLY.  MAINTENANCE REPLACED THE EMERGENCY BATTERY PACK CHARGER ASSY.  OPERATIONAL CHECK GOOD.  (X)
